# SDR HEEA0014871

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-1
- System (JASC): 2434 · DC Generator-Alternator
- Part: Armature
- Part number: 230321827
- Condition: Mismanufactured
- Location: Dc System
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ARMATURE WILL NOT FIT IN STATOR ASSY.  IT HITS FIELD SHOES (I.D. IS TOO SMALL.)
